# SDR FDEA202107061694

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS 1EA. DENT AT UPPER SURFACE APPROX 2" FROM THE I/B SIDE AND   5" FROM THE T/E. REPAIRED L/W O/B AFT FLAP DENT AT UPPER SKIN APPROX. 2" FROM THE I/B SIDE AND 5" FROM   THE T/E IAW B757 SRM: 57-53-01, 51-70-04-0G AND AMM 51-21-00/701  REMOVED DOT  MAJOR REPAIR
